Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am almost 38. About two months ago i startwd

I am almost 38. About two months ago i startwd having problems sexually. I am not so sexual anymore and its hard for me to gwt and maintain am erections. Im healthy i work out. I take creatine, glutamine, and citrulline. Are these problems on my head as some friends have said or what else cpuld be the problem? Hi, can I answer your health question? Please type your question here...
Fri, 1 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

age10years, weight45kg, being operated from inguinal hernia two months ago, can he climb staircases?

doctor1 MD

I have a two month supply of 50mg Pristiq samples that expired 3 years ago. Other than losing their potency, are they safe? I don t have much choice as I just tried to fill a Prozac prescription and it would cost me $275 for 30 days. I don t tolerate most meds. Upset stomach. Have tried many anti-depressants from samples and can t afford to buy a 30 day supply unless I know it doesn t make me sick. Sorry for this being so long.

doctor1 MD

I am a 53 year old woman. I have Type 2 diabetes that is currently not controlled. I just got my A1C test back and I was an 8.9. Additionally I use an estrogen patch and two months ago got a testosterone pellet. For the past 2 months I have had vaginal irritation and the tell tale white curd like discharge daily. My vaginal area is quite sore and therefore sex in not even remotely possible. Is the likely cause the hormones or my diabetes?

Loading Online Doctors....